Random matrix approximation of spectra of integral operators

Gine, Evarist, Koltchinskii, Vladimir, Giné, Evarist . Bernoulli 2000. 6 (1) :113-167

Locate this article in:

Bibtex

@article{CIS-162502,
  Author = {Gine, Evarist and Koltchinskii, Vladimir and Giné, Evarist},
  Title = {Random matrix approximation of spectra of integral operators},
  Journal = {Bernoulli},
  Volume = {6},
  Number = {1},
  Year = {2000},
  Pages = {113--167},
  Keywords = {Limit theorems, Eigenvalues, Random matrices, integral operators, heat kernels}
}

Similar articles